A 62-year-old wom an com plained to her physician of nose bleeds and red eyes. The wom an had been..

A 62-year-old wom an com plained to her physician of nose bleeds and red eyes. The wom an had been receiving warfarin for 1 m onth because of deep venous throm bosis. Four days earlier, she had started treatm ent w ith erythromycin for acute pharyngitis. Which of the follow ing drug-induced changes was m ost likely responsible for the patient’s sym ptom s? A. Erythrom ycin-induced inhibition of clotting factors synthesis B. Erythromycin-induced inhibition of warfarin m etabolism C. Warfarin-induced throm bosis of the nasal m ucosal m icrovasculature D. Erythromycin-induced decrease of intestinal absorption of vitam in K E. Warfarin-induced decreased of vitam in K production by intestinal ora

Don't use plagiarized sources. Get Your Custom Essay on
A 62-year-old wom an com plained to her physician of nose bleeds and red eyes. The wom an had been..
For as low as $13/Page
Order Essay

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*

*